# SDR DALA2022072205081

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 68,036 hours, 9,045 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 OIL SMELL IN AIRPLANE OUT OF 8000' DECENT TO JFK. CORRECTIVE ACTION: STRONG OIL ODOR NOTICED AS SOON AS APU BLEED IN TURNED ON. SHUT DOWN APU AND STARTED INSPECTION OF APU . FOUND EVIDENCE OF OIL CONTAMINATION AROUND AND INSIDE APU BLEED DUCT. REPLACED APU. (8960097)
